PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the ordinarity of the maximal real subfield of cyclotomic function fields

Volume 165 / 2014

Daisuke Shiomi Acta Arithmetica 165 (2014), 225-242 MSC: Primary 11R60; Secondary 14H40. DOI: 10.4064/aa165-3-2

Abstract

The aim of this paper is to clarify the ordinarity of cyclotomic function fields. In the previous work [J. Number Theory 133 (2013)], the author determined all monic irreducible polynomials $m$ such that the maximal real subfield of the $m$th cyclotomic function field is ordinary. In this paper, we extend this result to the general case.

Authors

  • Daisuke ShiomiDepartment of Mathematical Sciences
    Faculty of Science
    Yamagata University
    Kojirakawa-machi 1-4-12
    Yamagata 990-8560, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image